Anonymous
Anonymous asked in HealthDiseases & ConditionsInfectious Diseases · 4 weeks ago

Can antibiotics tablet be serious on health?

After taking them just for 2 days i am going to the toilet 6 times in a day. I am not having watery stools but medium watery normal looking stools. Very mild like dirrehea. Is this normal?

Update:

@anon

I am taking them exactly as per doctors prescription

11 Answers

Relevance
  • Favourite answer

    Anti biotics can cause loose stool or diarrhea, I experienced the same thing when I was on an antibiotic so that's normal. I'm  not a fan of them for that reason. Also if you're taking a lot of antibiotics, that can reduce their efficiency over time. 

    If you're having diarrhea then take some imodium or pepto bismal.  

    You can also look up the medication and see what side affects they can cause. If this is disrupting your life too much, go back to your doctor and see if they can give you some thing other then an antibiotic.

  • TedEx
    Lv 7
    4 weeks ago

    This is  common side effect , it happens to one in ten people.   Call your  doctor. He can prescribe something to stop it

  • 4 weeks ago

    Read the instructions. You might be taking them at the wrong time of day. You can take probiotics too. It is important to keep going for the full five or seven days, 

  • 4 weeks ago

    Yes, those are known possible side effects. I drink plenty of fluids to keep from dehydration and drink kefir because it is an excellent probiotic

  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • 4 weeks ago

    Yes.  Some of them really mess me up.  Clindamycin is the worst.  Tetracycline type drugs are easier on me.   If I have to go on antibiotics, I take probiotics to try to replenish my good bacteria.  It helps some.

  • 4 weeks ago

    Some antibiotics can cause this, ask the doctor to put you on another brand.

  • Fantom
    Lv 7
    4 weeks ago

    Pretty sure your doctor forgot to tell you to call him if there were antibiotic side-effects. He can prescribe different antibiotics, or something to counter the antibiotic effects. 

  • Tavy
    Lv 7
    4 weeks ago

    Yes it can happen, take them with food.

  • 4 weeks ago

    Not uncommon for antibiotics to disturb normal bowel function by killing friendly bacteria as well. As long as the directions do not prohibit it, eat some yogurt.

  • Anonymous
    4 weeks ago

    Read the instructions for use; most people never do......

Still have questions? Get answers by asking now.